Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017 (2017), Article ID 7051658, 10 pages
https://doi.org/10.1155/2017/7051658
Research Article

Guaranteed Cost Finite-Time Control for Positive Switched Linear Systems with Time-Varying Delays

College of Information Engineering, Henan University of Science and Technology, Luoyang 471023, China

Correspondence should be addressed to Leipo Liu

Received 21 September 2016; Accepted 16 January 2017; Published 19 February 2017

Academic Editor: Ai-Guo Wu

Copyright © 2017 Xiangyang Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangyang Cao, Leipo Liu, Zhumu Fu, Xiaona Song, and Shuzhong Song, “Guaranteed Cost Finite-Time Control for Positive Switched Linear Systems with Time-Varying Delays,” Journal of Control Science and Engineering, vol. 2017, Article ID 7051658, 10 pages, 2017. doi:10.1155/2017/7051658